Please use this identifier to cite or link to this item: https://repositorio.fei.edu.br/handle/FEI/1245
Title: Maximum-uncertainty linear discrimination analysis of first-episode schizophrenia subjects
Authors: Kasparek, Tomas
Ceskova, Eva
THOMAZ, C. E.
Sato, Joao Ricardo
Schwarz, Daniel
Janousova, Eva
Marecek, Radek
Prikryl, Radovan
Vanicek, Jiri
Fujita, Andre
Issue Date: 2011
Journal: Psychiatry Research. Neuroimaging (Print)
ISSN: 0925-4927
Citation: Kasparek, Tomas; Ceskova, Eva; THOMAZ, C. E.; Sato, Joao Ricardo; Schwarz, Daniel; Janousova, Eva; Marecek, Radek; Prikryl, Radovan; Vanicek, Jiri; Fujita, Andre. Maximum-uncertainty linear discrimination analysis of first-episode schizophrenia subjects. Psychiatry Research. Neuroimaging (Print), v. 191, n. 3, p. 174-181, 2011.
Access Type: Acesso Aberto
DOI: 10.1016/j.pscychresns.2010.09.016
URI: https://repositorio.fei.edu.br/handle/FEI/1245
Appears in Collections:Artigos

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.